Franklin

The annals of probability.

Standardized Title:
Annals of probability (Online)
Publication:
San Francisco, Calif. : Institute of Mathematical Statistics, ©1973-
Format/Description:
Journal/Periodical
Bimonthly, 2005-
Print began with vol. 1, no. 1 (Feb. 1973).
Continues:
The Annals of Mathematical Statistics
Subjects:
Probabilities -- Periodicals.
Probabilities.
Medical subjects:
Probability.
Form/Genre:
Electronic journals.
Periodicals.
Notes:
Place of publication varies: San Francisco, Calif., 1973-Aug. 1974; San Carlos, Calif., Oct. 1974-Apr. 1976; Hayward, Calif., June 1976-
An official journal of the Institute of Mathematical Statistics.
Description based on: Vol. 1, no. 1 (Feb. 1973); title from PDF cover (JSTOR, viewed Sept. 14, 2011).
Latest issue consulted: Vol. 39, no. 1 (July 2011) (Project Eulid, viewed Sept. 14, 2011).
Refereed/Peer-reviewed
Contributor:
Institute of Mathematical Statistics.
ISSN:
2168-894X
OCLC:
40280843
Loading...
Location Notes Your Loan Policy
Description Status Barcode Your Loan Policy